# SDR 2007UALA02155

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 62,651 hours, 10,225 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Bs 857
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY EXIT LIGHT WIRES ARE PINCHED.  REPAIRED PINCHED WIRES TO L977 AT STA 857, LBL 85 PER WDM 33-51-14 AND BSWPM 20-10-13.  OPS TESTS GOOD PER MM 33-51-01 ON NON ROUTINE E2116I.
